# SDR FDEA201404040647

- Difficulty date: April 4, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 35,406 hours, 12,951 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: A5711109220300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE TO CENTERR WING BOX ATTACH FITTING AT FRAME 47 FOUND CRACKED.  REPAIRED EA 6-5710-T0307375 PART 1.   MAJOR REPAIR IAW GMM 6-2-100.
